MDJunction - People Helping People
 
Ask a Question
03/26/2008 07:50 PM

Does LYRICA cause severe mood swings?

Kimmy
Kimmy  
Posts: 35
Member

I think I am going to stop taking it because my emotions have been all over the place.I have been depressed,insecure just down right not my self.It has been rough for me I just lost my job of 7yrs and got Bronchitius and found out I am in the beginning stages of emphsima I am sorry I am rambling I just need to get it out.The guy I am dating is wonderful and lately I have been short with him.And 2nite on the phone he said he has been doing research on Fibro. so he can understand me and no how to help me.I just feel like I am going crazyW00t I think I am angry at Fibro sorry once again for rambling on.
Reply

03/26/2008 08:13 PM
fibrosucks
fibrosucksPosts: 10
Member

Oh Dear! I am sorry to hear so much has hit you all at once. I don't know if Lyrica causes mood swings. But after reading what you wrote I sure wonder. I started taking Lyrica about 4months ago. And then about 2months ago had to get something for anxiety because I was having trouble dealing with "stuff". Makes me wonder if my issues are from the Lyrica. But dealing with pain all the time causes my anxiety too.

03/26/2008 08:19 PM
Sandi

I would wonder about blaming the lyrica for the mood swings. You have had alot of other changes in you life recently and you have had to deal with multiple life altering health issues. Maybe some of the mood swings are just simple coping mechanisms of everything else that is going on around you and not the Lyrica. If I were you, it would depend on if I thought the lyrica was helping me.

Hope I helped,

Sandi Wink


04/14/2008 08:47 PM
butrfli
 
Posts: 74
Member

In the side affects for Lyrica it does state mood swings. And I with you on this one. I haven't even been on it that long and each day is a roller coaster from depression to anxiety. I've never had an anxiety attack before so this was new to me. But that's what they are. It's helped my pain and burning pain, so I am still going to call dr anyway and see what he says.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved